Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Almost periodic compactifications of transformation semigroups

Hugo Junghenn

Vol. 57 (1975), No. 1, 207–216
Abstract

In this paper we generalize the notion of (weakly) almost periodic compactification of a semitopological semigroup to the corresponding notion for transformation semigroups. The properties of these compactifications are studied and applications are made to semidirect products.

Mathematical Subject Classification 2000
Primary: 54H15
Secondary: 22A15
Milestones
Received: 23 July 1974
Revised: 4 November 1974
Published: 1 March 1975
Authors
Hugo Junghenn